MAUDE Adverse Event Report: Centurion Medical Products, LP CENTURION; SCISSOR,IRIS,SATIN(IS163S)STER

Centurion Medical Products, LP CENTURION; SCISSOR,IRIS,SATIN(IS163S)STER
Catalog Number 000000000000066450
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "multiple centurion instruments with rust on them/in the package.".
 
Additional Manufacturer Narrative
The customer reported finding rust on instrument.A sample was received; medline evaluated the returned samples, reviewed finished good production records, reviewed complaint history/trending, and performed a stock check, which found 2ea with rust that were put on hold for scrap.The reported issue was confirmed; rust was visible in the packaging.The investigation did not find any nonconformances in production records, and noted that the instruments are stored at the customer in a temperature and humidity controlled area; however, it is unknown if the kits experienced a high temperature or high humidity environment when in transit to the customer, and this may indicate that the root cause is related to the vendor, hico, who has been notified of this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CENTURION
Common Device Name
SCISSOR,IRIS,SATIN(IS163S)STER
Manufacturer (Section D)
Centurion Medical Products, LP
301 catrell drive
howell MI 48843 -170
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50807753
Report Number1824619-2026-00075
Device Sequence Number8900650
Product Code LRW
UDI-Device Identifier10653160022343
UDI-Public10653160022343
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number000000000000066450
Device Lot Number2023022890
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/19/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2024
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown